# SDR GTIA2023042037127

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 21,979 hours, 9,621 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DIRTY SOCK/WET DOG SMELL IN MID AND AFT CABIN CRUISE. AFTER SLECTINGPACK #1 OFF. ODOR SUSPECTED FOR PACK#1 .-PERFORMED ISOLATION OF PACK#1 AND PACK#2 USING ENG BLEED OPERATION I.A.W TSM 05-50-00 AND AMM 71-00-00. FOUND PACK#1 TO BE SOURCE OF CONTAMINATION. PACK #1 DEACTIVATED. A/C OK FOR CONTINUED SVC. REF LOGPAGE 3041478 ITEM#2 FOR MEL RELIEF.
